Tokyo Journal of Mathematics

Predual Spaces of Morrey Spaces with Non-doubling Measures

Yoshihiro SAWANO and Hitoshi TANAKA

Full-text: Open access

Abstract

In the present paper, we investigate the predual of the Morrey spaces with non-doubling measures. We also study the modified maximal function, singular integrals and commutators on the predual spaces.

Article information

Source
Tokyo J. of Math. Volume 32, Number 2 (2009), 471-486.

Dates
First available in Project Euclid: 22 January 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1264170244

Digital Object Identifier
doi:10.3836/tjm/1264170244

Mathematical Reviews number (MathSciNet)
MR2589957

Zentralblatt MATH identifier
1193.42094

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

SAWANO, Yoshihiro; TANAKA, Hitoshi. Predual Spaces of Morrey Spaces with Non-doubling Measures. Tokyo J. of Math. 32 (2009), no. 2, 471--486. doi:10.3836/tjm/1264170244. http://projecteuclid.org/euclid.tjm/1264170244.


Export citation

References

  • D. Adams and J. Xiao, Nonlinear Potential Analysis on Morrey Spaces and Their capacities, Indiana Univ. Math. J., 53, (2004) No. 6, 1629–1662.
  • D. Deng, Y. Han and D. Yang, Besov spaces with non doubling measures, Trans. Amer. Math. Soc., 358 (2006), No. 7, 2965–3001.
  • D. Edmunds, V. Kokilashvili and A. Meskhi, Bounded and compact integral operators, Kluwer Academic Publishers, Dordrecht, Boston London, 2002.
  • Y. Han and D. Yang, Triebel-Lizorkin spaces for non doubling measures, Studia Math., 164 (2004) No. 2, 105–140.
  • Y. Komori and T. Mizuhara, Factorization of functions in $H^1(\mathbf{R}^n)$ and generalized Morrey spaces, Math. Nachr., 279 (2006), No. 5–6, 619–624.
  • F. Nazarov, S. Treil and A. Volberg, Cauchy integral and Calderón-Zygmund operators on nonhomogeneous spaces, Internat. Math. Res. Notices (1997), No. 15, 703–726.
  • F. Nazarov, S. Treil and A. Volberg, Weak type estimates and Cotlar inequalities for Calderön-Zygmund operators on nonhomogeneous spaces, Internat. Math. Res. Notices (1998), No. 9, 463–487.
  • Y. Sawano, Sharp estimates of the modified Hardy-Littlewood maximal operator on the nonhomogeneous space via covering lemmas, Hokkaido Math. J., 34 (2005) 435–458.
  • Y. Sawano and H. Tanaka, Morrey spaces for non-doubling measures, Acta Math. Sinica (Engl. Ser.), 21 No.6, 1535–1544.
  • Y. Sawano and H. Tanaka, Sharp maximal inequalities and commutators on Morrey spaces with non-doubling measures, Taiwanese J. Math., 11 (2007), no. 4, 1091–1112.
  • X. Tolsa, BMO, $H^1$, and Calderón-Zygmund operators for non doubling measures, Math. Ann., 319 (2001), 89–149.
  • X. Tolsa, Littlewood-Paley theory and the $T(1)$ theorem with non-doubling measures, Adv. Math., 164 (2001), 57–116.
  • C. Zorko, Morrey space, Proc. Amer. Math. Soc., 98 (1986), No. 4, 586–592.